# SDR ZZDA2010326

- Difficulty date: July 19, 2010
- Submitted: July 20, 2010
- Operation: Air carrier
- Aircraft: N926AT
- Make and model: Boeing 717-200
- Aircraft serial: 55078
- System (JASC): 2565 · Escape Slide
- Part: Hinge
- Condition: Broken
- Location: Slide Cover
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE PACK DOOR IS NOT SECURED TO R1 DOOR.  HINGE IS BROKEN.  REMOVED AND REPLACED R1 SLIDE COVER ASSY REF MM 25-61-02.
